# SDR AALA20151027006

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 19,399 hours, 7,470 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK IN LT LOWER HORIZONTAL STABILIZER SKIN AT STATION 175.5.  COMPLETED REPAIR IAW SRM 55-10-09-2R, SRM 55-10-01-2R REPAIR 11 & EA 255304.
